# SDR YENA20091209169

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 10,985 hours, 6,702 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 1114 MCO-RIC DIVERTED TO RDU DUE TO "CABIN HI ALTITUDE" EICAS MESSAGE AT FL390 CABIN ALT SLOWLY CLIMBING WITH LOSS OF PRESSURE ATTEMPTED MANUAL CONTROL DESCENDED TO 15000 FT PRESSURE CONTINUED TO FLUCTUATE AT SLOW RATE AND WOULD NOT REACH APPROPRIATE PRESSURE LANDED AT RDU.  PLACED AIRCRAFT ON MEL 21-31-01 COND 4 CAT C MDDR 70435 AND FERRIED TO BOS TO MX ACTION.  MX IN BOS FOUND RIGHT ACM OUTLET DUCT FORWARD SIDE OFF, INSTALLED DUCT IAW AMM 21-51-05 AND PERFORMED LEAK CHECK OK.  PERFORMED PRESSURIZATION CONTROL/INDICATION TEST PER AMM 21-31-00 CPCS CONTROLLER CHECK AND PRESSURIZED AIRCRAFT ALL CHECKS OK.  CLEARED MEL AIRCRAFT OK FOR SERVICE.
